JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A HOPF BIFURCATION IN SINGLE LAYERS FOR PUSHCHINO DYNAMICS WITH A SPATIAL DEPENDENCY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 2,  2008, pp.391-397
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.2.391
 Title & Authors
A HOPF BIFURCATION IN SINGLE LAYERS FOR PUSHCHINO DYNAMICS WITH A SPATIAL DEPENDENCY
Yum, Sang-Sup;
  PDF(new window)
 Abstract
The existence of solutions and the occurrence of a Hopf bifurcation for the free boundary problems with Pushchino dynamics was shown in [1]. In this paper, we shall show a Hopf bifurcation occurs for the free boundary for Pushchino dynamics with a spatial dependency.
 Keywords
Hopf bifurcation;Pushcino dynamics;Fredholm operator;spatial dependency;
 Language
English
 Cited by
 References
1.
Y.M. Ham and B.I. Soung. The Hopf Bifurcation in a parabolic Free Boundary Problem with Pushchino Dynamics, J. Korean. Math. Soc. Vol 32. (1995), 237-250.

2.
P. Fife. Current topics in reaction-diffsion systems, in Nonequlibrium cooperative Phenomena in Physics and Related Fields, M.C. Velarde, ed. Plonum Press. New York. (1984), 371-441.

3.
Y. Nishiura and M. Mimura. Layer oscillations in reaction-diffusion systems, SIAM J. Math. Anal. 18. (1987), 1726-1770. crossref(new window)

4.
P. Schuetz, M. Bode, H.G. Purwins, Bifurcations of front dynamics in a reaction-diffusion system with spatial inhomogeneities, Physica D 82. (1995), 382-397. crossref(new window)

5.
Y.M. Ham. The well posedness in a parabolic double free boundary problem, J. Korean. Math. Soc. Vol 32. (1995).